# SDR SWAA2014040226748

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 23,355 hours, 13,807 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TE PANEL BULB SEAL INBD ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM.
